It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


So I am thinking about going on my third bout of Accutane. I have taken the meds all in pretty close time periods.

First time: I was a senior in high school and finished the treatment as soon as I went to college. My face was completely clear for about 6 months and then it minorly began to breakout and gradually got worse. but then by the end of my sophomore year it was very bad again.

Second Time: I do it again during the summer between my sophomore and junior year. I finish at the end of September. BUT it turns out I messed up the dosage and did not completely finish the course but I was close. Yet, my face was completely clear but once again gradually a pimple would show up, followed by another and another.

Now: I just finished my junior year..so it has been roughly 8 months and my acne is becoming a concern again.

The Question: I want to try accutane again since it is the only thing that has ever worked. But I am concerned that I am poisoning my body by repeatedly putting my body through this (although I never had serious side effects besides dry lips). SO would health concerns be an issue? AND could this cure me permanently this time. I am about to turn 21 so I am sick of Acne, lets beat it.

Last Question: Since my acne isn't absolutely horrible now do you think a stint at Accutane would be even more effective in the long term??

Love to hear the advice





All times are GMT -7. The time now is 01:34 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!